# SDR DALA2016061604723

- Difficulty date: June 10, 2016
- Submitted: June 17, 2016
- Operation: Air carrier
- Aircraft: N666DN
- Make and model: Boeing 757232
- Aircraft serial: 25034
- Aircraft time: 81,201 hours, 37,034 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMP FRAME BS 1681.8 WEB IS CORRODED BETWEEN STR 28RT-29RT.  ACCOMPLISHED CORROSION REMOVAL FROM FRAME WEB BS 1681.8, STR 28RT-29RT IAW ERA 546693-14, REV O.
